# SDR CALA2023090802744

- Difficulty date: September 6, 2023
- Submitted: September 8, 2023
- Operation: Air carrier
- Aircraft: N824UA
- Make and model: Airbus A319-131
- Aircraft serial: 965
- Aircraft time: 76,140 hours, 32,682 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Panel
- Part number: UNKNOWN
- Part serial: NA
- Condition: Unknown
- Location: R/H Elevator
- Stage of operation: IN
- How discovered: T
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING THERMOGRAPHY INSPECTION OF THE R/H ELEVATOR, NDT NOTED INDICATION OF A POTENTIAL REPAIR OF THE TOP PANEL LOCATED APPROXIMATELY 63.5" FROM THE I/B EDGE AND 10.75" FROM THE AFT ED GE. AREA OF CONCERN IS LABELED AS INDICATION "7". W/C:69750 REPAIRED R/H ELEVATOR, REPAIR NO.7 IAW A32 SRM 55-21-11-300-007 AND SRM 51-77-11-911-023 TO BE PAINTED ON NR#69754. W/C:69750 EMP:V933814 STA:STENGBFM
